Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling of hands and joints, losing strength in hands. Arthritis?

Good Morning,

My hands swell all the time and the joints and the middle of my palm hurt. I am loosing strenght in my hands and fingures. I do have pains that shoot through my hand and all the way up my arm to my elbow and sometimes into my shoulder. Is this arthritis? Reason asking is that I just had surgery for carpoltunne and muscle takin out of my right arm that was pinching a nerve
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.By the symptoms you refer would have to rule out rheumatic disease
To do this you should go Rheumatology specialist who will do an
exploration, request radiographs and blood autoantibody detection
If confirmed the diagnosis of rheumatic disease, the specialist
Rheumatology control his disease. Current treatments for rheumatic diseases constitute one of the great advances in medicine in the last 15 años.Go to specialist rheumatology and establish a diagnosis of your illness
I wish you good health
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor